Alert archive / New Jersey / Special Marine Warnings in 2003

Special Marine Warning 5, NWS Philadelphia/Mount Holly

May 30, 2003

NWS Philadelphia/Mount Holly issued this special marine warning at May 30, 2003, 4:17 PM EDT. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 30, 2003, 4:17 PM EDT (20:17 UTC)
Expired
May 30, 2003, 5:15 PM EDT
In force
58 min
Issued by
NWS Philadelphia/Mount Holly
Area
Whole counties

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at May 30, 10:10 AM EDT, 6 hours 7 minutes earlier.

Area forecast discussion, May 30, 10:10 AM EDT, 6 hours 7 minutes before
AREA FORECAST DISCUSSION - UPDATE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1010 AM EDT FRI MAY 30 2003

NO MAJOR CHANGES TO PREVIOUS FCST...THE ONLY TWEEKS I MADE WAS TO UP
TEMPS A BIT BASED ON SOUNDINGS AND TO REWORD MOST SRN AREAS TO
MOSTLY SUNNY.

RNS
----------------------------------------
PRVS

TRANQUIL ACROSS MOST OF THE CWA THIS MORNING. THE EXCEPTION IS
ACROSS THE SOUTHERN ZONES WHERE YESTERDAYS RAINS, LIGHT WINDS, AND
CLEARING SKIES HAVE COMBINED TO PRODUCE DENSE FOG. AN ADVISORY HAS
BEEN ISSUED.

AFTER THE FOG DEPARTS THIS MORNING...THE DAY SHAPES UP NICELY FOR
ALL. H8 TEMPS ARE FORECAST TO BE ABOUT 11 DEGREES C. THIS TRANSLATES
TO NEAR 80 DEGREES F AT THE SURFACE FOR THE NORMALLY WARMER LOCALES.

BOTH THE ETA AND THE GFS PICK UP ON A PASSING STRETCHED-OUT AREA OF
VORTICITY TODAY. THE GFS QPF LOOKS HOT FOR SUCH A WEAK DISTURBANCE.
WILL THROW A 30 POP IN FOR THIS MORNING ACROSS THE POCONOS...
IGNORING THE QPF FOR THIS AFTERNOON OVER A GOOD CHUNK OF REAL
ESTATE AS NVA AND A DRYING...DOWNSLOPING WIND DEVELOPS. BUFKIT
SOUNDINGS SHOW A CAP FORMING AS WELL AS WARMER AIR IS ADVECTED INTO
THE REGION.

WILL INTRODUCE A CHANCE OF SHOWERS TO ALL THE AREA TONIGHT(AFTER
MIDNIGHT) AS SOME WAA-TYPE PRECIP ENTERS INTO THE PICTURE. SATURDAY
CONTINUES TO BE PAINTED WET BY THE 00Z MODELS. WILL BUMP THINGS UP
TO CATEGORICAL. WE GET DRY SLOTTED ON SATURDAY NIGHT BEFORE THE BACK
SIDE PRECIPITATION AFFECTS PORTIONS OF THE CWA INTO EARLY SUNDAY.

ON THE MARINE SIDE OF THINGS...A HEADLINE HAS GONE OUT WITH THE 400
AM ISSUANCE FOR A POSSIBLE SCA TOMORROW FOR THE OCEAN AND LOWER BAY.

FCSTID =   29
MPO   73  57  66  49 /  30  40  80  80
ABE   77  57  68  53 /  20  40  80  80
RDG   77  57  68  53 /  10  40  80  80
PHL   79  60  72  56 /  10  40  80  80
12N   73  57  66  51 /  30  40  80  80
SMQ   78  59  71  54 /  10  40  80  80
TTN   78  60  72  55 /  10  40  80  80
MIV   78  59  70  53 /  10  40  80  80
ACY   69  58  64  53 /  10  40  80  80
ILG   79  61  72  55 /  10  40  80  80
DOV   79  61  72  54 /  10  40  80  80
GED   79  61  72  53 /  10  40  80  80
ESN   78  60  71  54 /  10  40  80  80

.PHI...
DE...DENSE FOG ADVISORY FOR DEZ001>004.
MD...DENSE FOG ADVISORY FOR MDZ008-012-015-019-020.
NJ...DENSE FOG ADVISORY FOR NJZ016-021>025.
PA...NONE.
MARINE...NONE.

KRUZDLO
Hazardous weather outlook, May 30, 4:29 AM EDT, 11 hours 48 minutes before
DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-067>071-301030-

HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
429 AM EDT FRI MAY 30 2003

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL AND SOUTHEAST
PENNSYLVANIA...DELAWARE...THE NORTHERN MARYLAND EASTERN SHORE...AND
NEW JERSEY EXCLUDING THE FIVE NORTHEAST COUNTIES.

.DAY ONE...TODAY

A DENSE FOG ADVISORY HAS BEEN ISSUED FOR THIS MORNING FOR THE
NORTHERN MARYLAND EASTERN SHORE...DELAWARE...AND PORTIONS OF
SOUTHERN NEW JERSEY. PLEASE REFER TO THE DENSE FOG ADVISORY
STATEMENT(WWUS71 KPHI OR PHLNPWPHI) FOR ADDITIONAL DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

KRUZDLO

Nearby

Special Marine Warnings in New Jersey, 2003Every special marine warning in 2003

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.